English   español  
Please use this identifier to cite or link to this item: http://hdl.handle.net/10261/58079
Share/Impact:
Statistics
logo share SHARE logo core CORE   Add this article to your Mendeley library MendeleyBASE

Visualizar otros formatos: MARC | Dublin Core | RDF | ORE | MODS | METS | DIDL
Exportar a otros formatos:

DC FieldValueLanguage
dc.contributor.authorVives, Xavier-
dc.date.accessioned2012-10-16T09:30:28Z-
dc.date.available2012-10-16T09:30:28Z-
dc.date.issued1990-
dc.identifierdoi: 10.1016/0304-4068(90)90005-T-
dc.identifierissn: 0304-4068-
dc.identifier.citationJournal of Mathematical Economics 19(3): 305-321 (1990)-
dc.identifier.urihttp://hdl.handle.net/10261/58079-
dc.description.abstractUsing lattice-theoretical methods, we analyze the existence and order structure of Nash equilibria of non-cooperative games where payoffs satisfy certain monotonicity properties (which are directly related to strategic complementarities) but need not be quasiconcave. In games with strategic complementarities the equilibrium set is always non-empty and has an order structure which ranges from the existence of a minimum and a maxinum element to being a complete lattice. Some stability properties of equilibria are also pointed out. © 1990.-
dc.description.sponsorshipResearch support from the Spanish Ministry of Education and Science through CICYT projects PB 0340 and PB 86-0613 is gratefully acknowledged.-
dc.language.isoeng-
dc.publisherElsevier-
dc.rightsclosedAccess-
dc.titleNash equilibrium with strategic complementarities-
dc.typeartículo-
dc.identifier.doi10.1016/0304-4068(90)90005-T-
dc.date.updated2012-10-16T09:30:29Z-
dc.description.versionPeer Reviewed-
Appears in Collections:(IAE) Artículos
Files in This Item:
File Description SizeFormat 
accesoRestringido.pdf15,38 kBAdobe PDFThumbnail
View/Open
Show simple item record
 

Related articles:


WARNING: Items in Digital.CSIC are protected by copyright, with all rights reserved, unless otherwise indicated.